New interval methods for constrained global optimization : solving 'circle packing' problems in a reliable way

Markót, Mihály Csaba and Hernandez, José Fernández and Casado, Leocadio Gonzalez: New interval methods for constrained global optimization : solving 'circle packing' problems in a reliable way. Conference of PhD Students in Computer Science, (3). pp. 73-74. (2002)

[img] Cikk, tanulmány, mű
cscs_2002_073-074.pdf

Download (205kB)
Item Type: Article
Event Title: Conference of PhD students in computer science (3.) (2002) (Szeged)
Journal or Publication Title: Conference of PhD Students in Computer Science
Date: 2002
Volume: 3
Page Range: pp. 73-74
Uncontrolled Keywords: Számítástechnika - előadáskivonat, Intervallumanalízis - előadáskivonat
Additional Information: Bibliogr.: 74. p.
Date Deposited: 2019. Oct. 08. 12:33
Last Modified: 2019. Oct. 08. 12:33
URI: http://acta.bibl.u-szeged.hu/id/eprint/59690

Actions (login required)

View Item View Item